Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side effect of budesonide?


04-12-2016, 02:28 AM   #1
Dmarks70
 
Dmarks70's Avatar
 
Join Date: Mar 2016
Location: Manchester, United Kingdom

My Support Groups:
Side effect of budesonide?

I've been taking 3 tablets for about 3 weeks now and generally feel much better. No abdominal pain or bloating, no achey joints and not half as tired. However, when I first wake up I have pain in my chest, ribs and back. It eases throughout the day but I do feel thirsty all the time. Is this normal? Thanks!
04-12-2016, 04:46 AM   #2
mish2575
Senior Member
 
mish2575's Avatar
 
Join Date: May 2013

My Support Groups:
Don't know what that drug is, but as a ten I was put on an antibiotic that have me all over chest pain, deep in the muscles it felt like.

Meds can do some strange things.
04-12-2016, 06:34 AM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I am on it and never heard of those side effects. Have you talked to your doctor about this?
04-12-2016, 08:18 AM   #4
Dmarks70
 
Dmarks70's Avatar
 
Join Date: Mar 2016
Location: Manchester, United Kingdom

My Support Groups:
I am on it and never heard of those side effects. Have you talked to your doctor about this?
No I haven't yet. If it continues for the next few days I might make an appointment. Not due to see my GI doc until middle of may.
04-12-2016, 03:07 PM   #5
DEmberton
Senior Member
 
DEmberton's Avatar
 
Join Date: Jun 2014
Location: Oxfordshire, United Kingdom

My Support Groups:
Sounds like acid reflux.

I had some nausea for the first couple of days but then was fine.
__________________
Diagnosed May 2014
20cm Terminal Ileum and Ileocaecal resection July 2014
125mg Azathioprine
04-12-2016, 03:41 PM   #6
JaimeM
Senior Member
 
JaimeM's Avatar
 
Join Date: Sep 2015
Location: United States, North Dakota

My Support Groups:
How are you blood sugars? I've had issues with blood sugars when taking steroids.. I'm not sure if it would cause it, but a symptom of diabetes is that you're thirsty all the time. So I'm not sure if the steroid could trigger something like that. But it's a thought?
__________________
Diagnosed Terminal Ileum Crohns 2008
Remicade 6yrs
Had a healthy baby boy 2014
Switched to Cimzia but didn't work 2015
Back to Remicade and added Azathioprine 2016
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side effect of budesonide?
Thread Tools


All times are GMT -5. The time now is 10:26 AM.
Copyright 2006-2017 Crohnsforum.com